Random magnetic fields on line graphs

Fumihiko Nakano, Yuji Nomura

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We study the spectral and transport properties of Schrödinger operators on line graphs with random magnetic fields. We show that it has a pure point spectrum with exponentially decaying eigenfunctions on spectral edges, whereas there appears an eigenvalue with infinite multiplicity due to the structure of line graphs. We compute the electrical conductivity which is zero on spectral edges, but is nonzero and finite on the isolated eigenvalue mentioned above. Some related problems are also discussed.

Original languageEnglish
Pages (from-to)4988-5002
Number of pages15
JournalJournal of Mathematical Physics
Volume44
Issue number11
DOIs
Publication statusPublished - 2003 Nov

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Random magnetic fields on line graphs'. Together they form a unique fingerprint.

Cite this